MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EVA DUALCHAMBER CONTAINER 1.5L; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION EVA DUALCHAMBER CONTAINER 1.5L; CONTAINER, I.V.
Catalog Number H938901
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the clamps of an unspecified quantity, at least, eight (8) exactamix® 1500 ml dual-chamber eva bags were difficult to close; further described as the customer ¿had to use significant force to close the clips or they could not close them at all and had to replace them entirely¿.This was identified during setup and preparation prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: thirteen (13) devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The clamps of the returned samples were force tested, and it was noted that the clamps had a higher closing force than expected.The reported condition was verified.The cause of the reported condition was due to a manufacturing issue.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EVA DUALCHAMBER CONTAINER 1.5L
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10557002
Report Number1416980-2020-05839
Device Sequence Number14056068
Product Code KPE
UDI-Device Identifier00085412477466
UDI-Public(01)00085412477466
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/04/2025
Device Catalogue NumberH938901
Device Lot Number63615-A5950
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1